# SDR HALA2016092900364

- Difficulty date: September 29, 2016
- Submitted: September 30, 2016
- Operation: Air carrier
- Aircraft: N481HA
- Make and model: Boeing 717-200
- Aircraft serial: 55125
- Aircraft time: 24,153 hours, 57,093 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Low
- Location: Rt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN LANDING, RIGHT MAIN STRUT FEELS LIKE IT COMPRESSES MUCH FURTHER THAN LEFT STRUT, THEN IT SPRINGS BACK UP QUICKLY CAUSING A ROLLING MOTION TO THE LEFT.  ON TAKEOFF, RIGHT WING DIPS BUT AIRCRAFT RETURNS LEVEL & TRIM AIRBORNE.  SERVICED BOTH MAIN LANDING GEAR STRUTS PER AMM 32-11-01.  LEAK CHECK GOOD OK FOR SERVICE.
